MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*DOME PAT UHMWPE 35MM; LPS AND S-ROM : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US SROM*DOME PAT UHMWPE 35MM; LPS AND S-ROM : KNEE PATELLA
Model Number 62-1635
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary tkr on (b)(6) 2017 where an s rom hinge knee was utilized.Patient initially has done very well undertaking cleaning work and kneeling on her knee.Patient was presented with a painful knee on (b)(6).X rays indicate that the patella component appears to have come loose.A decision was made to open the knee.On opening the knee, the patella component had come loose, with 2x of the 3 pegs having broken off, the third peg was still attached to the underside of the patella.The patella bone was cleaned and a small amount resected to create healthy bone and a pfc oval dome implanted.The femoral component, tibial component and the insert appeared to be in good condition and well fixed, and a decision was made to leave these in situ.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Visual examination of the provided photographs and x-ray images confirmed the reported event.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: no deviations or non-conformances were noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received stated that the patella had loosened at the cement to implant interface.The plastic lugs had broken off and remained in the cement bed.The cement bed was complete with the patella having loosened cleanly.

Common Device Name
LPS AND S-ROM : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11163270
Report Number1818910-2021-00951
Device Sequence Number3720044
Product Code JWH
UDI-Device Identifier10603295179085
UDI-Public10603295179085
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K936037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-1635
Device Catalogue Number621635
Device Lot Number346392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/19/2021
03/04/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/02/2021
03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS SM 12MM; MBT TRAY SLEEVE POR M/L 53MM; SROM NRHFEM W/PIN SM LFT 66X62; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED; UNKNOWN KNEE TIBIAL TRAY; LPS UNIV TIB HIN INS SM 12MM; MBT TRAY SLEEVE POR M/L 53MM; SROM NRHFEM W/PIN SM LFT 66X62; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR